# SDR UALA2009121503864

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT STA 365. 25 BETWEEN RBL 58 TO RBL 20.   MAJOR REPAIR ACCOMPLISHED: DAMAGED FLOORBEAM. REINSTALL ADJ INTERCOSTAL AND FASTENERS.
